# SDR EE4Y2023031017373

- Difficulty date: March 10, 2023
- Submitted: March 10, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N243NV
- Make and model: Airbus A320-214
- Aircraft serial: 1461
- Aircraft time: 52,297 hours, 36,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: UNKNOW
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE STRUCTURE INSPECTION PER ALLEGIANT WORK ORDER NUMBER 53-210-003 AND AYY EO E5311-0013 WE FOUND AT UPPER FUSELAGE, WINDSHIELD CENTER POST, LOWER ATTACHMENT, CONTINUITY FITTING RH / LH SIDE WITH CRACK.
CORRECTIVE ACTION: PERFORMED REPLACEMENT OF THE LH AND RH CONTINUITY FITTINGS PER AIRBUS REPAIR INSTRUCTIONS R531-12919 ISSUE D DATED 09-24-2020 AND DOCUMENTED ON ENGINEERING ORDER ERO NUMBER R5311-0136 REV00 DATED 01-25-2022. THIS IS A PERMANENT REPAIR AND NO ADDITIONAL REQUIREMNENTS ERO R2311-0136 REV00 – N243NV AD 2020-17-03 REPAIR FOR CRACK DAMAGE TO WINDSHIELD FRAME CONTINUITY FITTINGS ACCOMPLISHED. SEE COOPESA WORK ORDER: A1M094, ITEM: 2-12.
